Kérchy László honlapja

Személyi adatok | Publikációk | Oktatási tevékenységek

Publikációs lista


Cím:Unbounded representations of discrete abelian semigroups.
Szerző:K\'erchy, L\'aszl\'o
Forrás:Balakrishnan, A. V. (ed.), Semigroups of operators: theory and applications. Proceedings of the international conference in Newport Beach, CA, USA, December 14-18, 1998. Basel: Birkh\"auser. Prog. Nonlinear Differ. Equ. Appl. 42, 141-150 (2000). [ISBN 3-7643-6310-X/hbk]
Absztrakt:Author's abstract: This survey article contains the lecture delivered on the conference; it is based on our earlier work, where complete proofs can be found. In the first section, we present results concering single operators, and the second section is devoted to the study of representations of general discrete Abelian semigroups. The main idea in both sections is to apply an appropriate normalizing gauge function in order to get connection with an isometry, or isometric representation.} \RV{Ali-Akbar Jafarian (West Haven) 
Letöltés:  | Zentralblatt